Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Took antibiotics for bladder infection. Brownish vaginal discharge after urination. Is it UTI?

Hi. I am 25 year old, 74kg, height 163cm, and a few months ago I had a liver/ bladder infection . I got treatment for it and was put on antibiotics . However in the last week I ve felt pressure on my g spot and have brown discharge , especially after i urinate. Whats wrong with me? Is it another liver/bladder infection or a UTI . I m also worried that I might be pregnant, I am on the pill and should start my period next week. Thank you
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi and welcome to health care magic...
dear it seems that you possibly have vaginoses or vaginitis.....UTI and vaginitis are quite common to occur simultaneously...a high vaginal swab will confirm the diagnoses... metronidazole along with a good antibiotic is the treatment....
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor